Best approximate general ellipses on integer grids

Wolf-Dietrich Fellner, Christoph Helmberg

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)143-151
JournalComputers & graphics
Volume18
Issue number2
DOIs
Publication statusPublished - 1994

Fields of Expertise

  • Sonstiges

Cite this

Best approximate general ellipses on integer grids. / Fellner, Wolf-Dietrich; Helmberg, Christoph.

In: Computers & graphics, Vol. 18, No. 2, 1994, p. 143-151.

Research output: Contribution to journalArticleResearchpeer-review

Fellner, Wolf-Dietrich ; Helmberg, Christoph. / Best approximate general ellipses on integer grids. In: Computers & graphics. 1994 ; Vol. 18, No. 2. pp. 143-151.
@article{d149e5cb70c242a296731eb1e6bc4c1d,
title = "Best approximate general ellipses on integer grids",
author = "Wolf-Dietrich Fellner and Christoph Helmberg",
year = "1994",
doi = "10.1016/0097-8493(94)90088-4",
language = "English",
volume = "18",
pages = "143--151",
journal = "Computers & graphics",
issn = "0097-8493",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - Best approximate general ellipses on integer grids

AU - Fellner, Wolf-Dietrich

AU - Helmberg, Christoph

PY - 1994

Y1 - 1994

U2 - 10.1016/0097-8493(94)90088-4

DO - 10.1016/0097-8493(94)90088-4

M3 - Article

VL - 18

SP - 143

EP - 151

JO - Computers & graphics

JF - Computers & graphics

SN - 0097-8493

IS - 2

ER -